| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use, the bio-console 560 instrument was giving a battery error and operating in battery mode despite being plugged in.Multiple outlets were tested, but the issue persisted.The instrument was replaced with a backup.There was no patient involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that the battery was installed on this unit on 08-feb-2024 and the lot number for the battery is 0012060698.Device evaluation summary: the reported battery error and operating in battery mode despite being plugged in was verified during service.The service technician attempted to resolve the issue by replacing the batteries and this did not resolve the issue.The service technician spoke with customer and stated that the instrument would need further troubleshooting and would need parts replaced other than the batteries to bring the instrument into specification.The customer stated that due to this instrument being at its end of life at the end of the year and currently having a surplus of bioconsole560 due to consolidating three hospitals into a single hospital that they did not want to proceed.The customer stated that they would be removing this instrument from service.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.